# SDR CHQA000592

- Difficulty date: December 11, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N975
- Make and model: Emb EMB-145MP
- Aircraft serial: 145337
- Aircraft time: 9,763 hours, 8,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND EMERGENCY OVERWING EXIT LIGHT IS INOP.  RELAMPED LEFT EXTERNAL OVERWING EMERGENCY EXIT LIGHT IAW EMB 145 AMM 33-50-10.  OPS CHECK GOOD.
